# SDR SIMA20120314002

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 23,531 hours, 20,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS1149F0332PAN3
- Condition: Sheared
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4265 THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT FULLY CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BOLT SHEARED ON LEFT SIDE OF INNER HANDLE BOX.  REMOVED AND REPLACED BOLT IAW EMB-140 AMM 20-10-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB-140 AMM 52-18-00-820-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
